Mathematical Society of the Republic of China

The Mathematical Society of the Republic of China promotes mathematical education, research, and closer relationships among international circles in mathematics. Each year, the society selects delegates for the International Mathematical Union General Assembly, hosts an annual meeting for members, selects several new members for the board of directors and supervisors, and awards a variety of prizes at all levels of mathematical study. The society published the Chinese Journal of Mathematics with the Mathematics Research Promotion Center from 1973 until 1997 when the journal was renamed Taiwanese Journal of Mathematics.

Top downloads over the last seven days

A SURVEY OF CONSTRUCTING LYAPUNOV FUNCTIONS FOR MATHEMATICAL MODELS IN POPULATION BIOLOGY Sze-Bi Hsu Taiwanese Journal of Mathematics, Volume 9, Number 2 (2005)
Folding Phenomenon of Major-balance Identities on Restricted Involutions Tung-Shan Fu, Hsiang-Chun Hsu, and Hsin-Chieh Liao Taiwanese Journal of Mathematics, Volume 22, Number 5 (2018)
THE RESTRICTED SOLUTIONS OF $ax+by=\gcd(a,b)$ Ju-Si Lee Taiwanese Journal of Mathematics, Volume 12, Number 5 (2008)
Infinitely Many Solutions for Sublinear Modified Nonlinear Schrödinger Equations Perturbed from Symmetry Liang Zhang, Xianhua Tang, and Yi Chen Taiwanese Journal of Mathematics (2018)
DECOMPOSITION OF COMPLETE GRAPHS INTO TRIANGLES AND CLAWS Chin-Mei Fu, Yuan-Lung Lin, Shu-Wen Lo, and Yu-Fong Hsu Taiwanese Journal of Mathematics, Volume 18, Number 5 (2014)